Search
for
Sort by
Research 361–390 of 1000+
- Captopril and alopecia: A case report and review of known cutaneous reactions in captopril use
- The effect of intracutaneous injections of micronized crystalline suspensions of nandrolone phenylpropionate in the skin of female hairless hamsters
- Melanocortin receptors in fibroblastic cell types of the skin –<i>in vitro</i> and <i>in vivo</i> expression and functional relevance
- Amino Acids Oral Treatment for the Amelioration of Skin, Hair, and Nails Conditions: An Open-Label Study
- Adipose-Derived Stem Cells and Their Secretory Factors for Skin Aging and Hair Loss
- Finasteride
- Cetuximab Induced Hidrocystomas: A Case Report
- DERMATOLOGIC SIDE EFFECTS OF PSYCHOPHARMACOLOGIC AGENTS
- Ethinylestradiol/salicylic acid/swertia japonica/tocopherol acetate
- Minoxidil-Induced Stevens-Johnson Syndrome
- Fatal Toxic Epidermal Necrolysis Associated with Minoxidil
- A linear and reticulate crusted keratotic papulopustular eruption: a rare presentation of PRIDE (Papulopustules and/or paronychia, Regulatory abnormalities of hair growth, Itching, and Dryness due to Epidermal growth factor receptor inhibitors) complex
- Minoxidil
- Etoricoxib
- Phenobarbital
- Minoxidil
- Faculty Opinions recommendation of Solitary fixed drug eruption caused by finasteride.
- Severe Infliximab-Induced Alopecia and Scalp Psoriasis in a Woman with Crohn’s Disease: Dramatic Improvement after Drug Discontinuation and Treatment with Adjuvant Systemic and Topical Therapies
- Manejo de reações adversas dermatológicas em pacientes submetidos à terapia quimioterápica antineoplásica
- Drug eruptions in dermatology
- COVID‐19 with dermatologic manifestations and implications: An unfolding conundrum
- Pustular allergic contact dermatitis from minoxidil
- Feather arrays are patterned by interacting signalling and cell density waves
- Cutaneous Drug Eruptions Associated with the Use of New Oncological Drugs
- Dermatological Manifestations of Stress in Normal and Psychiatric Populations
- Allergic contact dermatitis from glycerin in a moisturizing cream
- Contact dermatitis due to topical traditional Chinese medication
- Toxic epidermal necrolysis due to cephalexin
- Allergic contact dermatitis to topical brimonidine
- 567 Acute generalized exanthematous pustulosis (AGEP) induced by plaquenil